Your Health. Your Family. Your Choice.
|History of Changes from the VAERS Wayback Machine|
First Appeared on 6/14/2014
|Vaccination / Manufacturer||Lot / Dose||Site / Route|
|HPV4: HPV (GARDASIL) / MERCK & CO. INC.||J005923 / 1||UN / IM|
Administered by: Other Purchased by: Other
Symptoms: Abdominal pain upper, Arthralgia, Fatigue, Headache, Malaise, Pain, Pyrexia, Vomiting
Life Threatening? No
Permanent Disability? Yes
ER or Doctor Visit? No
Other Medications: No other medications
Current Illness: Unknown
Preexisting Conditions: 11/11/2013, GARDASIL; Drug Reaction: Gastritis; 11/11/2013, GARDASIL, Drug Reaction: Vomiting; 11/11/2013, GARDASIL, Drug Reaction: Pyrexia; 11/11/2013, GARDASIL, Drug Reaction: Malaise; 11/11/2013, GARDASIL, Drug Reaction: Fatigue; 11/11/2013, GARDASIL, Drug Reaction: Decreased appetite
Diagnostic Lab Data:
CDC 'Split Type': WAES1402GBR008906
Write-up:Information was received from Sanofi Pasteur MSD (SPM) (MFR Control# E2014-01347) on 17-FEB-2014. This case was received from health authority in the foreign country on 12-Feb-2014. GB-MHRA ADR 22422253. The case is medically confirmed. The case is linked to the case E2014-01344 (same patient, same product, same reporter, several same adverse events). A 12 year old female patient, received a second dose of GARDASIL (batch number J005923, expiry-28-FEB-2016) 0.5 mL intramuscularly, site of administration not reported, on 14-Jan-2014. Nine days after the vaccine, the patient experienced headache, vomiting, fatigue and malaise. On unreported dates, the patient experienced pyrexia controlled with paracetamol, stomach pains and joints and body aching. The patient was absent from school for 7 school days. The patient''s mother stated that her daughter seemed recovered now. She consulted general practitioner who advised that symptoms were not due to human papillomavirus vaccine. The patient''s parents were very concerned about her girl''s health and suspected adverse reaction after second dose of GARDASIL, so the mother had withdrawn her consent for the third dose of human papillomavirus vaccine. The patient received a first dose of GARDASIL (batch number not reported) route and site of administration not reported, on 11-Nov-2013 and experienced appetite lost, fatigue, gastritis, malaise, pyrexia and vomiting (see case E2014-01344 for more information). At the time of reporting, the patient had recovered from all adverse events. The MHRA considered that case serious due to the patient''s disability.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166